Mathematical Finance

Cover image for Vol. 21 Issue 1

January 2011

Volume 21, Issue 1

Pages 1–167

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. BILINEAR TERM STRUCTURE MODEL (pages 1–19)

      C. Gourieroux and A. Monfort

      Article first published online: 14 SEP 2010 | DOI: 10.1111/j.1467-9965.2010.00424.x

    2. MULTI-ASSET STOCHASTIC LOCAL VARIANCE CONTRACTS (pages 21–52)

      Peter Carr and Peter Laurence

      Article first published online: 22 SEP 2010 | DOI: 10.1111/j.1467-9965.2010.00422.x

    3. DYNAMIC CDO TERM STRUCTURE MODELING (pages 53–71)

      Damir Filipović, Ludger Overbeck and Thorsten Schmidt

      Article first published online: 22 SEP 2010 | DOI: 10.1111/j.1467-9965.2010.00421.x

    4. PRICING ASIAN OPTIONS FOR JUMP DIFFUSION (pages 117–143)

      Erhan Bayraktar and Hao Xing

      Article first published online: 22 SEP 2010 | DOI: 10.1111/j.1467-9965.2010.00426.x

SEARCH

SEARCH BY CITATION